# SDR CA150212002

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 20,310 hours
- Engine: Lyc O235L2C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Part number: 04425037
- Condition: Cracked
- Location: Nlg
- Part time: 20,702 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE FORK WAS FOUND CRACKED ON UPPER PORTION.
